# SDR HAIHEEA9561

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7660002113102
- Condition: Defective
- Location: Cockpit Vg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT GYRO SLOW ERECT AND KICKS IN ROLL.
